MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL HEAD SHORT, 50MM (BETA); PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL HEAD SHORT, 50MM (BETA); PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE, HUMERAL HEAD SHORT, 50MM (BETA)
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 11/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant product: humeral stem or stemless (cat#: 300-01-11), replicator plate (cat#: 300-10-15), glenoid (cat#: 314-02-14).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the equinoxe shoulder study, approximately three years post initial right tsa, the 61 y/o male patient developed pain and x ray showed humeral loosening.Patient had a revision surgery on (b)(6) 2023.Per clinical report, the reported event is possibly related to the device and to the procedure.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of an insufficient bond between the humeral components and the bone, which led to aseptic (non-infected) humeral loosening.The extent and root cause of the humeral loosening could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.
 
Additional Manufacturer Narrative
After additional review of information and an update to the investigation, the following sections d10, g1, g3, g6, h1, h2, and h6 have been updated accordingly.(d10) concomitant devices: humeral stem or stemless (cat# 300-01-11), replicator plate (cat# 300-10-15), glenoid (cat# 314-02-14).

Brand Name
EQUINOXE, HUMERAL HEAD SHORT, 50MM (BETA)
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17814826
Report Number1038671-2023-02366
Device Sequence Number6125019
Product Code KWS
UDI-Device Identifier10885862083890
UDI-Public10885862083890
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQUINOXE, HUMERAL HEAD SHORT, 50MM (BETA)
Device Catalogue Number310-01-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2023
Supplement Date Received by Manufacturer12/18/2023
11/04/2024
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date04/18/2024
11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight112 KG
Patient RaceWhite